On the non-equilibrium density of geometric mean reversion

Yang, Z. and Ewald, C.O. (2010) On the non-equilibrium density of geometric mean reversion. Statistics and Probability Letters, 80(7-8), pp. 608-611. (doi:10.1016/j.spl.2009.12.017)

Full text not currently available from Enlighten.


The geometric mean reversion process X(dot operator) is well known to play a fundamental role in economic dynamic models. While it is known, at least since Merton (1975), that the equilibrium distribution of geometric mean reversion, i.e. the distribution of X(∞), is a gamma distribution, an explicit expression for the non-equilibrium distribution, i.e. the distribution of X(t) for t<∞, has not been known. The main result of this article is an analytic formula which computes the probability density function of X(t).

Item Type:Articles
Glasgow Author(s) Enlighten ID:Ewald, Professor Christian
Authors: Yang, Z., and Ewald, C.O.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Statistics and Probability Letters
Published Online:04 January 2010

University Staff: Request a correction | Enlighten Editors: Update this record